# SDR GTIA2024102438472

- Difficulty date: October 23, 2024
- Submitted: October 24, 2024
- Operation: Air carrier
- Aircraft: N628NK
- Make and model: Airbus A320-232
- Aircraft serial: 6193
- Aircraft time: 36,393 hours, 16,464 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 51938
- Condition: Damaged
- Location: Zone 200
- Part time: 12,995 hours, 5,807 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD MEGAPHONE DAMAGED-R&R FWD MEGAPHONE IAW SPIRIT NKS DRAWINGS A320-EMER EQUIP REV. 5
